MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MTS,LEFT,HRT,KIT-SHASTA,REGIONAL

Medline Industries, LP MEDLINE; MTS,LEFT,HRT,KIT-SHASTA,REGIONAL
Catalog Number 000000000060131831
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "two manifolds broke during a power injection.".
 
Additional Manufacturer Narrative
The account reported finding broken manifold during a power injection.One sample perceptor manifold was received for evaluation; finished good production records, finished good pack build, and trending were reviewed.The visual inspection found the rotating adaptor (ra) to be separated from the manifold body, confirming the reported issue.Manifold specs are 200 psi static, 750 psi dynamic, not intended for use with power injection, and based on the complaint intake reporting of the event provided by the customer, this 200s manifold was being used outside of its intended design specs, with a power injector; there was no confirmed medical intervention or serious injury reported related to this incident.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MTS,LEFT,HRT,KIT-SHASTA,REGIONAL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sullivan bluhm
three lakes drive
northfield, IL 60093--275
MDR Report Key50946320
Report Number1417592-2026-54225
Device Sequence Number10429566
Product Code OEZ
UDI-Device Identifier10193489047097
UDI-Public10193489047097
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number000000000060131831
Device Lot Number0000149038
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown